JournalsprimsVol. 5, No. 2pp. 119–147

A Mixed Problem for Hyperbolic Equations of Second Order with a First Order Derivative Boundary Condition

  • Mitsuru Ikawa

    Osaka University, Japan
A Mixed Problem for Hyperbolic Equations of Second Order with a First Order Derivative Boundary Condition cover
Download PDF

Cite this article

Mitsuru Ikawa, A Mixed Problem for Hyperbolic Equations of Second Order with a First Order Derivative Boundary Condition. Publ. Res. Inst. Math. Sci. 5 (1969), no. 2, pp. 119–147

DOI 10.2977/PRIMS/1195194627